# SDR AALA20061136

- Difficulty date: November 30, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY ESCAPE PATH LIGHT AT SEAT 20D INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT SEAT 20D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
